PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 78 | 2 | 163-193
Tytuł artykułu

Coordinates of maximal roots of weakly non-negative unit forms

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
78
Numer
2
Strony
163-193
Opis fizyczny
Daty
wydano
1998
otrzymano
1998-02-19
Twórcy
autor
  • Fakultät Mathematik, Universität Bielefeld, P.O. Box 10 01 31, 33501 Bielefeld, Germany
  • Kiev University, Vladimirskaya St. 64, Kiev 252617, Ukraine
autor
  • Kiev University, Vladimirskaya St. 64, Kiev 252617, Ukraine
  • Instituto de Matemáticas, UNAM, Ciudad Universitaria, México 04510, D.F., Mexico
Bibliografia
  • [Bo] K. Bongartz, Algebras and quadratic forms, J. London Math. Soc. (2) 28 (1983), 461-469.
  • [BG] K. Bongartz and P. Gabriel, Covering spaces in representation theory, Invent. Math. 65 (1982), 331-378.
  • [DP] A. Dean and J. A. de la Pena, Algorithms for weakly non-negative quadratic forms, Linear Algebra Appl. 235 (1996), 35-46.
  • [D-Z] P. Dräxler, Yu. A. Drozd, N. S. Golovachtchuk, S. A. Ovsienko and M. M. Zeldych, Towards classification of sincere weakly positive unit forms, European J. Combin. 16 (1995), 1-16.
  • [Ga] P. Gabriel, Unzerlegbare Darstellungen I, Manuscripta Math. 6 (1972), 71-103.
  • [HP] D. Happel and J. A. de la Pena, Quadratic forms with a maximal sincere root, in: CMS Conf. Proc. 18, Amer. Math. Soc., 1996, 307-315.
  • [Hu] J. E. Humphreys, Introduction to Lie Algebras and Representation Theory, Grad. Texts in Math. 9, Springer, New York, 1990.
  • [Ka] V. G. Kac, Infinite Dimensional Lie Algebras, Cambridge Univ. Press, Cambridge, 1972.
  • [Ov1] S. Ovsienko, Integral weakly positive forms, in: Schur Matrix Problems and Quadratic Forms, Kiev, 1978, 3-17.
  • [Ov2] S. Ovsienko, Maximal roots of sincere weakly nonnegative forms, lecture at the workshop on Quadratic Forms in the Representation Theory of Finite-Dimensional Algebras, Bielefeld, November 9-12, 1995.
  • [Pe1] J. A. de la Pena, On the representation type of one point extensions of tame concealed algebras, Manuscripta Math. 61 (1988), 183-194.
  • [Pe2] J. A. de la Pena, Algebras with hypercritical Tits form, in: Topics in Algebra, Banach Center Publ. 26, part I, PWN, Warszawa, 1990, 353-369.
  • [Pe3] J. A. de la Pena, Tame algebras with sincere directing modules, J. Algebra 161 (1993), 171-185.
  • [Pe4] J. A. de la Pena, The families of two-parametric tame algebras with sincere directing modules, in: CMS Conf. Proc. 14, Amer. Math. Soc., 1993, 361-392.
  • [Ri] C. M. Ringel, Tame Algebras and Integral Quadratic Forms, Lecture Notes in Math. 1099, Springer, 1984.
  • [Si] D. Simson, Linear Representations of Partially Ordered Sets and Vector Space Categories, Algebra Logic Appl. 4, Gordon and Breach, 1992.
  • [Sl] P. Slodowy, Beyond Kac-Moody algebras, and inside, in: Lie Algebras and Related Topics, CMS Conf. Proc. 5, Amer. Math. Soc., 1986, 361-370.
  • [Za] A. G. Zavadskiĭ, Sincere partially ordered sets of finite growth, in: Mat. Inst. Akad. Nauk USSR, preprint 81.27, Kiev, 1981, 30-42 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv78z2p163bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.